# SDR SWAA2014061829190

- Difficulty date: February 21, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 38,608 hours, 19,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Converter
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OVERHEAD EMER EXIT LIGHT BATTERY AT BS 318, RBL 38 FAILED TEST.  R & R CONVERTER D40042J IAW MM.
